# SDR DALA2014072804254

- Difficulty date: July 26, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 66,671 hours, 49,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE L1 DOOR SLIDE, MAINTENANCE FOUND THE SLIDE PIN NOT ENGAGED AND SLIDE PARTIALLY INFLATED.  MAINTENANCE R & R THE SLIDE PACK.
